# SDR RAIA201811240001

- Difficulty date: November 24, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BELLY FAIRING RH AFT L ANGLE BRACKET CRACKED.   R&R L ANGLE BRACKET.
